# SDR ASOA2015071313432

- Difficulty date: July 13, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 35,328 hours, 32,336 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FORMING ON EXTERNAL SKIN ALONG STRINGER 27, BS 559+80 - 559+112.    COMPLIED WITH EA 32-2015-293.
